# SDR SWAA2017041913218

- Difficulty date: April 5, 2017
- Submitted: April 19, 2017
- Operation: Air carrier
- Aircraft: N734SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27866
- Aircraft time: 62,932 hours, 36,695 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 141A3343
- Condition: Corroded
- Location: Bs 767
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FRAME ATTACH ANGLE CORRODED AT BS 767, RBL 24.5.   R & R THE ATTACH ANGLE IAW SRM.
